A new robust control for a class of uncertain discrete-time systems

Haiyan Wang, Bijoy K. Ghosh

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

A new linear robust state-feedback controller that guarantees uniform boundedness for a class of discrete-time uncertain systems with multi-inputs is presented, based on the second method of Lyapunov. Furthermore, an upper bound of the uncertainties has been derived in order to make the closed-loop system stable.

Original languageEnglish
Pages (from-to)1252-1254
Number of pages3
JournalIEEE Transactions on Automatic Control
Volume42
Issue number9
DOIs
StatePublished - 1997

Keywords

  • Discrete-time systems
  • Lyapunov stability
  • Robust control
  • Uncertain systems

Fingerprint Dive into the research topics of 'A new robust control for a class of uncertain discrete-time systems'. Together they form a unique fingerprint.

  • Cite this